Repository of University of Nova Gorica

Show document
A+ | A- | SLO | ENG

Title:About a modification of Rogers model of parasite-host system dynamics
Authors:Nedorezov, Lev V. (Author)
Sadykov, A. M. (Author)
Files:URL http://www.iaees.org/publications/journals/piaees/articles/2012-2%281%29/modification-of-Rogers-model-of-parasite-host-system-dynamics.pdf
 
Language:English
Work type:Not categorized (r6)
Tipology:1.01 - Original Scientific Article
Organization:UNG - University of Nova Gorica
Keywords:paraziti, gostitelji, dinamika sistemov, matematični modeli
Year of publishing:2012
Number of pages:str. 41-49
Numbering:Vol. 2, no. 1
COBISS_ID:2169595 Link is opened in a new window
ISSN:2220-8860
UDC:519.87:591.557
URN:URN:SI:UNG:REP:BMPZQKB2
Views:3138
Downloads:118
Metadata:XML RDF-CHPDL DC-XML DC-RDF
Categories:Document is not linked to any category.
:
  
Average score:(0 votes)
Your score:Voting is allowed only for logged in users.

Hover the mouse pointer over a document title to show the abstract or click on the title to get all document metadata.

Back